# SDR QXEA200700492

- Difficulty date: March 25, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FUEL TANK ACCESS PANEL 524CL HAS FRETTING ON WING STRUCTURE AT STATION YW404.00, YW387.00, YW369.00 AND YW334.00.  REPAIRED IAW RD8-57-611.
